# SDR HNAA2023071900250

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,250 hours, 46,032 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O CONFIG SPOILER REJECTED TAKEOFF.   MX PERFORMED SPOILER OPERATIONAL TEST. OPS CHECK GOOD NO DEFECTS NOTED, AIRCRAFT RETURN TO SERVICE.
